# SDR DLM90071098

- Difficulty date: July 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 900398
- Condition: Corroded
- Location: Bs 1212-1304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK LBL 54 FS 1212 TO 1304 EXFOLIATED CORROSION.  REMOVED DAMAGED SEAT TRACK AND REPLACED WITH NEW IAW MD-90 SRM 51-30-05, 51-30-1, 51-10-05, 53-40-01 AND  51-10-03.
